close
    will Metformin cause weakness, fatigue, and extreme swearing, with the feeling that you might faint?

    Will Metformin cause weakness,fatigue,and extreme sweating, and the feeling you might faint?

    0  Views: 624 Answers: 2 Posted: 10 years ago

    2 Answers

    I take Metformin, and don't get all of those symptoms, but guessing that if you are taking for Diabetes you should see your Doctor because they can give you other things for it instead. Assuming that you mean sweating and not swearing, because I sweat and swear but don't think it's the drug causing that !!! lol
    Side effects of Metformin

    # Diarrhea -- occurring in up to 53.2 percent of people
    # Nausea or vomiting -- in up to 25.5 percent
    # Gas -- in up to 12.1 percent
    # Weakness -- in up to 9.2 percent
    # Indigestion -- in up to 7.1 percent
    # Abdominal discomfort (or stomach discomfort) -- in up to 6.4 percent
    # Headache -- in up to 5.7 percent.


    Top contributors in Health category

     
    jhharlan
    Answers: 102 / Questions: 1
    Karma: 8865
     
    ROMOS
    Answers: 124 / Questions: 0
    Karma: 8730
     
    Benthere
    Answers: 6 / Questions: 1
    Karma: 8670
     
    Colleen
    Answers: 233 / Questions: 0
    Karma: 8220
    > Top contributors chart

    Unanswered Questions

    447062
    questions
    717307
    answers
    690855
    users